On the duality of the space $X$ and the algebra $C_p(X)$
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 717-722
sung Ki Park
Chosun University
Abstract : The set of continuous maps of a space $X$ to real usual space $R$ equipped with the topology of pointwise convergence will be denoted by $C_p (X)$. In this paper, we prove that: $C_p(X)$ is hereditarily separable and hereditary Lindel\"of if and only if $X^n$ is hereditarily separable and hereditary Lindelof.
Keywords : density character, the topology of pointwise convergence, hereditarily separable, hereditary Lindelof
MSC numbers : 54C35
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd